Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Colorless, odorless leakage from anal, underwear becomes wet. Possible reason? Taking protein supplements

Hİ, I am male and 19 years old. I got a colorless and almost odorless anal leakage for almost a week. It doesnt get very itchy and i dont have pain but i realize that my underwear is sometimes wet because of that. What coudl be the reason of it? By the way i am bodybuilding and taking protein supplements can these be releated? thanks!
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response

Thanks for writing in

Any food that is not digested can cause mucus in stool

But on a day to day basis protein supplements are not very common causing mucus

So I would suggest you go for a stool examination and get back to me with the reports

Hope this helps
Do write back in case of concern
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor